# SDR DALA2016090906494

- Difficulty date: September 6, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 54,323 hours, 22,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND  AFT CABIN FLOOR SUPPORT HAS UPPER SURFACE CORROSION BS 947 - 967, LBL 47.  REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02 AND DWG 147A5660.
